Sinus bradycardia is found among people who take Metoprolol Tartrate, especially for people who are male, 60+ old , have been taking the drug for < 1 month, also take medication Aspirin, and have Hypertension . We study 39,542 people who have side effects while taking Metoprolol tartrate from FDA and social media. Among them, 179 have Sinus bradycardia. Find out below who they are, when they have Sinus bradycardia and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Metoprolol tartrate has active ingredients of metoprolol tartrate. It is often used in high blood pressure. (latest outcomes from Metoprolol tartrate 47,849 users)
Sinus bradycardia (an unusually slow heartbeat due to heart disease) has been reported by people with high blood pressure, atrial fibrillation/flutter, depression, multiple sclerosis, pain (latest reports from 7,548 Sinus bradycardia patients).
On Oct, 20, 2016
39,542 people reported to have side effects when taking Metoprolol Tartrate.
Among them, 179 people (0.45%) have Sinus Bradycardia
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Last year in my ecg sinus bradycardia was detected. Although i am an active healthy male with no medications, my doctor ignored the situation saying it must be healthy for me. However recently i have noticed i have small level of erectile dysfunction. Is there anything i should do. Or is it just ...
I have been taking Metoprolol Tartate for 8 months . Now switched to Metoprolol such er 25 mg . Have nausea when food on stomach .Do not throw up but have loose stools . Getting worse . Have los t 22 lbs .
61 year old female. Severe Panic attacks since I was 17 years old I'm very surprised Im still alive I overeat to sedate myself. I take Zanex very moderately when ATTACK is coming on and metropolol with it to slow my heart or my heart will race for days
i have md already for years and lost already sight in one eye; for about 2 weeks i take metropolol for irregular heart beat and have now the idea that my eyesight in my one 'good' eye (every 3 months injection with avastin) is deteriorating; anybody with the same experience? and what could be ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.